# SDR DALA2020121404090

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 13,005 hours, 7,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, EMERGENCY LIGHTS ASSOCIATED WITH EPSU 11WL INOPERABLE.   CORRECTIVE ACTION: EPSU REMOVED INSTALLED EPSU, IAW A321 AMM 33-51.  OPERATIONS NORMAL.
